# SDR 08FDEA01761

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 65217912
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID-FLAP AFT LOWER SUPPORT ANGLE IS CRACKED 2 PLACES AT WBL 100.  REMOVED I/B MID FLAP LOWER PANEL FOR ACCESS IAW SRM 51-30-2.  CUT OUT DAMAGE SECTION DIM CUT OUT (61 INCHES BY 2 INCHES) IAW SRM 51-10-1, AND 51-40-4 FIG 3.  FAB REPAIR ANGLE  IAW SRM 57-50-2 FIG 5 AND 51-40-03 FIG 3.  TREAT AND PRIMED ALL PARTS IAW SRM 57-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.  INSTALLED LWR SKIN PANEL IAW SRM 51-30-2.
